# SDR ASOA20120824076

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 28,437 hours, 27,745 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311215
- Condition: Smoke
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

GROUND CREW REPORTED FLAMES FROM NR 1 ENGINE.  ENGINE SMOKING 15 MIN AFTER SHUTDOWN.  R & R 1 ENGINE IAW AMM 71-00-00.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
